RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2009, Volume 161, Number 2, Pages 278–286 (Mi tmf6438)  

This article is cited in 1 scientific paper (total in 1 paper)

Rotating flows with acceleration and compaction in the model of hard spheres

V. D. Gordevskii

V. N. Karazin Kharkiv National University, Kharkov, Ukraine

Abstract: We construct a model of the interaction between two flows in a gas of hard spheres, each of which has the structure of an accelerating and compacting rotating flow. We obtain several conditions sufficient for the uniform integral or the "mixed" norm of the difference between the left- and right-hand sides of the Boltzmann equation to be arbitrarily small.

Keywords: hard sphere, Boltzmann equation, "mixed" discrepancy, rotating flow, acceleration–compaction

DOI: https://doi.org/10.4213/tmf6438

Full text: PDF file (398 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2009, 161:2, 1558–1566

Bibliographic databases:

Received: 24.02.2009
Revised: 10.04.2009

Citation: V. D. Gordevskii, “Rotating flows with acceleration and compaction in the model of hard spheres”, TMF, 161:2 (2009), 278–286; Theoret. and Math. Phys., 161:2 (2009), 1558–1566

Citation in format AMSBIB
\Bibitem{Gor09}
\by V.~D.~Gordevskii
\paper Rotating flows with acceleration and compaction in the~model of hard spheres
\jour TMF
\yr 2009
\vol 161
\issue 2
\pages 278--286
\mathnet{http://mi.mathnet.ru/tmf6438}
\crossref{https://doi.org/10.4213/tmf6438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2667992}
\zmath{https://zbmath.org/?q=an:05673466}
\transl
\jour Theoret. and Math. Phys.
\yr 2009
\vol 161
\issue 2
\pages 1558--1566
\crossref{https://doi.org/10.1007/s11232-009-0142-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000272664400012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71949096834}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6438
  • https://doi.org/10.4213/tmf6438
  • http://mi.mathnet.ru/eng/tmf/v161/i2/p278

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Gordevskii, E. S. Sazonova, “Continuum analogue of bimodal distributions”, Theoret. and Math. Phys., 171:3 (2012), 839–847  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:274
    Full text:106
    References:52
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021